Volume 31, Number 1 April 2002


Jump to: navigation, search

NZ J. Mathematics Vol. 31, Number 1, (2002) Here is the table of contents of Volume 31 of the New Zealand Journal of Mathematics:

Hyuck chung and Colin Fox

   Calculation of wave-ice interaction using the Wiener-Hopf technique
   pp. 1-18 

Tzanko Donchev

   Multivalued perturbations of m-dissipative differential inclusions in uniformly convex spaces
   pp. 19-32 

Cenap Duyar and Birsen Sagir

   Multipliers and relative completions of vector-valued Lp(G,A) spaces
   pp. 33-38 

Yasuhiko Kamiyama and Shuichi Tsukuda

   Holomorphic vector fields on moduli spaces of polygons
   pp. 39-42 

Anna Martellotti

   The continuity of the drop mapping
   pp. 43-54 

Warren B. Moors

   Closed graph theorems and Baire spaces
   pp. 55-62 

Marija Orovchanec

   On the power of an operator valued weighted shift
   pp. 63-72 

Peter Renaud

   Scale invariant means and the first digit problem
   pp. 73-84 

Jesú s Rodrí guez-Ló pez

   Fell type topologies of quasi-uniform spaces
   pp. 85-98 

Chin-Mei Fu, Hung-Lin Fu and Anne Penfold Street

   Two-colorable {C4, Ck}-designs
   pp. 99-107 

Last updated 29 July 2002

Personal tools